# SDR 06FDEA0128

- Difficulty date: January 9, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Misdrilled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N01357  BS 480 STR 2R ATTACH ANGLE HAS 2 EA DRILL STARTS.  FABRICATED NEW STRINGER ATTACH ANGLE PER SRM 51-10-2, 51-10-3, 51-30-2, 51-30-5.
